# SDR SWAA2016120110133

- Difficulty date: November 20, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 41,327 hours, 24,097 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 144A1108
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME STRINGER CLIP CRACKED AT BS 685, STR 9L.  R&R CLIP IAW SRM AND DWG.
